# SDR USAA061113

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 16,721 hours, 16,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FS 21 Y 254 ON FLOORBEAM.  REPLACED FLOORBEAM PER SRM 51-72-11; CORROSION TASK JA-220-53500; LEVEL 1 DEFECT SIZE: 2" BY 3/4".
